# SDR ALGAR5231211212

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N276AL
- Make and model: Bell 206L-4
- Aircraft serial: 52312
- Aircraft time: 9,201 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 206031313159
- Condition: Corroded
- Location: Cargo Bay
- Part time: 9,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEYOND REPAIR LIMITS ON CARGO FLOOR PANEL.
